# SDR ASAA2022091639998

- Difficulty date: September 16, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 67,213 hours, 34,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: UNKNOWN
- Condition: Loose
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EMERGENCY EXIT LIGHT AFT OF OVERWING EXIT INOP. GROUNDED - YES. FOUND LEFT SIDE EMERGENCY EXIT LIGHT ON AFT OF OVERWING CONNECTOR HAD COME LOOSE AND WAS NOT SEATED RECONNECTED LEFT SIDE EMERGENCY EXIT LIGHT IAW B737-700 AMM 33-51-04-960-802 OPS CHECK GOOD NO DEFECTS NOTED.
